Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

How to cure dryness,itching in vagina with fishy odor discharge ?

Hello Doc, I m using cu -T from 2.5 yrs now. Earlier every thing was alright.But from last 6 mth I m suffering from lot fo dryness+ itching in vagina. which increasess approx 10 before periods. Bad odour(fishy) is also there. Now even my husband is getting hurt. His penis gets rashes/redness during sex.I Mhaving 3yrs baby. my gynec gave me clinsup .but in vain.1mnth before ihad some urinary infection for which i did my antibiotic course. Please help me out. I m 34 years . deepshikha
Asked On : Tue, 3 May 2011
Answers:  4 Views:  154
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
hi,, your vaginal discharge is grey or develops a strong fishy smell, particularly after sexual intercourse, you could have bacterial vaginosis (BV). BV is an imbalance in the normal bacteria found in your vagina. It does not usually cause itching or irritation.
Like thrush, BV is very common and is not sexually transmitted. It is easily treated with antibiotics. See your doctor.
In diagnosing bacterial vaginosis, it is important to exclude other serious infections, such as gonorrhea and Chlamydia.
At present, it seems to be that a combination of multiple bacteria must be present together for the problem to develop. Bacterial vaginosis typically features a reduction in the number of the normal hydrogen peroxide-producing lactobacilli in the vagina. Simultaneously, there is an increase in concentration of other types of bacteria, especially anaerobic bacteria (bacteria that grow in the absence of oxygen). As a result, the diagnosis and treatment are not as simple as identifying and eradicating a single type of bacteria. Why the bacteria combine to cause the infection is unknown

both the partners will require treatment.

Answered: Wed, 18 Jul 2012
I find this answer helpful
  User's Response
It’s seems to be from your symptoms, that you are suffering from any internal infection, as your are using cu-T from last 2.5 yrs, this infection may be due to CU-T, it’s advisable that you remove it for time being and after treatment if you want you can move for a new one,avoid contact during treatment.also consult treatment for your husband with the same doctor.
Answered: Tue, 3 May 2011
General & Family Physician Dr. Pragnesh Vachharajani's  Response
Dear Deepsihkha,excessive dryness could be due to some hormonal imbalance.Cu t is nothing do with it.As per your complain the dryness is significant.Lubrication during sex is natural and it is related to your excitement,so try spend more time in foreplay and use some lubrication substance for time being,even condom is a good option as it is lubricated.But you need some examination and treatment also apart from this,so please be in touch with your doctor.bye.
Answered: Tue, 3 May 2011
I find this answer helpful
General & Family Physician Dr. Sheetal's  Response

Your symptoms suggest that you may be suffering from a bacterial/fungal infection. You need a prescription for an appropriate antibiotic or anti fungal medication. It is advisable to get your copper-T removed as the presence of a foreign body makes it difficult to eradicate any infection.

You can opt for some other method of contraception for some time.
Answered: Tue, 3 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor